After reading so many posts here about ADT and its "consequences," I am beginning to think that the side effects vary much by individual. I was terrified to start Lupron nearly six months ago, fearing I would be reduced to counting hot flashes, watching my testicles shrink--along with my penis--trying to fit my bloated body into my old clothes. Oh, not to leave out zero interest in sex and staggering fatigue.(Note: I also added Zytiga to the mix shortly after starting Lupron.) Am I miserable now? Can't say so. My partner/husband has been most understanding about my loss of libido but we are so much closer now. I still get an echo of arousement. Best thing: we touch each other more now. Hot flashes, you bet. But not devastating. I am also not as tired as my internist and urologist said I would be. That really makes me a much happier man. And following the posts here is very helpful. Would I prefer not to have advanced prostate cancer? Absolutely! But life is really about staying connected and living as large as one can. Stay strong all of you. P.S. Perhaps the side effects worsen over time.